Alert archive / Michigan / Flash Flood Watches in 2011

Flash Flood Watch 2, NWS Grand Rapids, MI

July 22, 20118 counties in Michigan

NWS Grand Rapids, MI issued this flash flood watch at Jul 22, 2011, 10:41 AM EDT for 8 counties in Michigan. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Jul 22, 2011, 10:41 AM EDT (14:41 UTC)
Expired
Jul 22, 2011, 3:12 PM EDT
In force
5 hr
Issued by
NWS Grand Rapids, MI
Flood severity
None

Counties Allegan County, MI, Barry County, MI, Calhoun County, MI, Eaton County, MI, Ingham County, MI, Jackson County, MI, Kalamazoo County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2210 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

637 
WGUS63 KGRR 221441
FFAGRR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 AM EDT FRI JUL 22 2011

...HEAVY RAIN MOVING TOWARD SOUTHWEST LOWER MICHIGAN...

.THUNDERSTORMS CONTAINING VERY HEAVY RAIN WILL MOVE EAST FROM
NORTHERN ILLINOIS AND FAR SOUTHERN WISCONSIN. THESE STORMS WILL
IMPACT PARTS OF SOUTHWEST AND SOUTH CENTRAL LOWER MICHIGAN TODAY
AND MAY CAUSE LOCALIZED FLASH FLOODING.

MIZ064>067-071>074-222245-
/O.NEW.KGRR.FF.A.0002.110722T1441Z-110723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
1041 AM EDT FRI JUL 22 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND 
  SOUTHWEST MICHIGAN...INCLUDING THE FOLLOWING AREAS...IN SOUTH 
  CENTRAL MICHIGAN...CALHOUN...EATON...INGHAM AND JACKSON. IN 
  SOUTHWEST MICHIGAN...ALLEGAN...BARRY...KALAMAZOO AND VAN 
  BUREN. 

* UNTIL 8 PM EDT THIS EVENING

* THUNDERSTORMS WITH TORRENTIAL RAINFALL WILL IMPACT AREAS SOUTH
  OF INTERSTATE 96 TODAY.

* LOCALIZED RAINFALL AMOUNTS OF OVER TWO INCHES OVER A RELATIVELY
  SHORT PERIOD OF TIME COULD CAUSE RAPID FLOODING OF ROADS AND LOW
  LYING AREAS. URBAN AREAS WILL BE PARTICULARLY SUSCEPTIBLE TO
  FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

MEADE
1 follow-up statement
718 
WGUS63 KGRR 221912
FFAGRR

FLOOD WATCH
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
312 PM EDT FRI JUL 22 2011

MIZ064>067-071>074-222015-
/O.CAN.KGRR.FF.A.0002.000000T0000Z-110723T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGAN-BARRY-EATON-INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
INCLUDING THE CITIES OF...HOLLAND...HASTINGS...CHARLOTTE...
LANSING...SOUTH HAVEN...KALAMAZOO...BATTLE CREEK...JACKSON
312 PM EDT FRI JUL 22 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL MICHIGAN AND
SOUTHWEST MICHIGAN HAS BEEN CANCELLED. THUNDERSTORMS WITH HEAVY
RAIN DEVELOPED JUST SOUTH OF THE AREA THIS AFTERNOON.

THE THREAT OF HEAVY RAIN AND FLOODING HAS DIMINISHED FOR THE REST
OF TODAY AND TONIGHT... BUT MAY REDEVELOP AGAIN OVER THE WEEKEND
WITH AN ACTIVE FRONT REMAINING STATIONARY OVER SOUTHERN MICHIGAN.  

$$

MEADE

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood watch went out at Jul 22, 7:50 AM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, Jul 22, 7:50 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
750 AM EDT FRI JUL 22 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(440 AM EDT FRI JUL 22 2011)
A STALLED OUT FRONTAL BOUNDARY JUST SOUTH OF THE SOUTHERN MICHIGAN
BORDER IS EXPECTED TO THE THE FOCUS FOR NUMEROUS WAVES OF SHOWERS
AND STORMS TO MOVE ALONG THROUGH THE UPCOMING WEEKEND. A FEW OF
THESE WAVES OF SHOWERS AND STORMS ARE LIKELY TO IMPACT THE AREA. IT
WILL NOT BE RAINING THE ENTIRE TIME...HOWEVER INTERVALS OF RAIN AND
SUN CAN BE EXPECTED THROUGH THE WEEKEND.

TEMPERATURES WILL BE A LITTLE COOLER AS COMPARED TO THE LAST FEW
DAYS WITH THE ADDITIONAL CLOUDS AND RAIN AROUND. IT WILL REMAIN WARM
WITH HIGHS LIKELY IN THE 80S AND LOWS MAINLY IN THE 60S. COOLER AND
DRIER WEATHER WILL MOVE IN EARLY NEXT WEEK BEFORE ANOTHER HOT PERIOD
WILL BE POSSIBLE LATE NEXT WEEK.

&&

.SHORT TERM...(440 AM EDT FRI JUL 22 2011)
(TODAY THROUGH SUNDAY)
MAIN CHALLENGES WITH THIS FCST PACKAGE ARE HEAT POTENTIAL AND ANY
HEADLINES THAT MIGHT BE NEEDED...AND CONVECTIVE TRENDS THROUGH THE
PERIOD.

OVERALL THINKING RIGHT NOW IS THAT WE CONTINUE TO THINK THAT WE WILL
BE SEEING A BIT MORE IN THE WAY OF RAIN CHANCES THROUGH THE WEEKEND
WITH THE HEAT THREAT DIMINISHING SOME ACROSS THE AREA. 08Z SFC
ANALYSIS SHOWS THE SFC FRONT HAS SUNK SOUTH TO A KPIA TO NRN OH
LINE. THAT SAID...THE FRONT IS ALREADY TRYING TO SHIFT BACK NORTH AS
A WARM FRONT ACROSS IA AS A SFC WAVE IS MOVING ALONG THE STALLED OUT
FRONTAL BOUNDARY.

SCT-NUMEROUS CONVECTION HAS DEVELOPED JUST NORTH OF THE FRONT FROM
NRN KS ALL THE WAY THROUGH SW MI. IT APPEARS THAT THE FRONT IS GOING
TO BE A BIT MORE ACTIVE AS COMPARED TO THE LAST COUPLE OF DAYS WITH
DEEPER MOISTURE BEING DRAWN IN FROM THE SW PORTION OF THE COUNTRY.
TWO WAVES CAN BE SEEN IN REGIONAL RADAR IMAGERY...ONE ACROSS
IA...AND ANOTHER ACROSS NRN KS. WITH THE FRONT JUST SOUTH OF THE
AREA...AND NOT A SIGNIFICANT CHANGE IN THE ORIENTATION OF THE UPPER
AIR PATTERN EXPECTED THROUGH EARLY SAT...IT IS LOOKING MORE AND MORE
LIKELY WE WILL SE ROUNDS OF SHOWERS AND STORMS MOVE THROUGH. SEVERE
WEATHER IS NOT LOOKING LIKELY FOR TODAY AND TONIGHT FOR SW LOWER. WE
ARE OUTLINED IN THE SLIGHT RISK...HOWEVER WE FEEL THAT OUR
DESTABILIZATION POTENTIAL WILL BE LIMITED DUE TO CLOUDS AND PCPN.
SHEAR WILL BE JUST ENOUGH TO HELP ORGANIZE ANY STORM THAT HAS A
STRONG UPDRAFT...BUT WE DO NOT EXPECT MUCH POTENTIAL OF THIS.

A COUPLE OF DAYS AGO...IT APPEARED THAT THE FRONT WILL LIFT BACK
NORTH OF THE CWFA TODAY/TONIGHT AND WE WOULD GET BACK INTO THE HEAT
AND HUMIDITY. IT IS LOOKING MORE AND MORE LIKELY THAT CONVECTION
WILL HELP TO SUPPRESS THE FRONT FROM MOVING NORTH WITHOUT A
SIGNIFICANT SYNOPTIC UPPER LEVEL PUSH. TEMPS WILL REMAIN RATHER WARM
AND THE AIR MASS WILL BE HUMID...HOWEVER WE WILL BE HARD PRESSED TO
SEE 90 AGAIN WITH LIMITED SUNSHINE AND CONVECTION OCCASIONALLY
ROLLING THROUGH. WE HAVE UNDERCUT MOS GUIDANCE WITH THIS IN MIND.

THE FRONT WILL TRY TO MAKE A BETTER PUSH TO THE NORTH ACROSS THE
AREA AS WE SEE SOME UPPER RIDGING TRY TO BUILD IN. THE UPPER FLOW
REMAINS FAIRLY STABLE IN AN EAST-WEST ORIENTATION WHICH WILL NOT BE
CONDUCIVE TO SIGNIFICANT MOVEMENT. WE WILL SEE A NICE LLJ TO OUR
WEST TRY AND NOSE IN VERY LATE TONIGHT AND SAT. WHAT THIS WILL HELP
TO DO IS JUST FORCE THE AIR UP OVER THE FRONTAL BOUNDARY MORE IN THE
VERY MOIST AIR MASS. IT APPEARS THAT WE COULD SEE A BIT MORE
WIDESPREAD ROUNDS OF SHOWERS AND STORMS ON SAT.

THE THREAT FOR MORE SHOWERS AND STORMS WILL THEN CONTINUE INTO SUN
AS THE MAIN UPPER TROUGH AND ASSOCIATED SFC LOW MOVE TOWARD THE
AREA. IF WE CAN SEE SOME HEATING ON SUN AHEAD OF THE SFC LOW...WE
COULD SEE SOME SEVERE STORMS AS THIS SFC LOW MAY BE ABLE TO SNEAK
THE WARM FRONT INTO THE CWFA AND ALLOW FOR SOME SIGNIFICANT
DESTABILIZATION TO OCCUR. SOME DECENT CAPE PROFILES ALOFT WOULD
SUPPORT A HAIL THREAT...UNIDIRECTIONAL WINDS WOULD SUPPORT A WIND
THREAT...AND THE WARM FRONT/SFC LOW WOULD BRING EVEN THE THREAT OF A
TORNADO INTO THE AREA.

&&

.LONG TERM...(440 AM EDT FRI JUL 22 2011)
(SUNDAY NIGHT THROUGH THURSDAY)
GFS AND EUROPEAN ARE ON THE SAME PAGE INDICATING A FRONTAL PASSAGE
SUNDAY NIGHT. MAINTAINED THE 40 PCT CHANCE FOR SHOWERS AND STORMS
DURING THIS PERIOD. HIGH PRESSURE THEN BUILDS IN FROM MONDAY INTO
TUESDAY PROVIDING DRY AND SEASONABLE WEATHER. CANNOT RULE OF SOME
SHOWERS AND STORMS IN THE RETURN FLOW TUESDAY NIGHT INTO WEDNESDAY
ON THE BACK SIDE OF THE HIGH...BUT MAINTAINED THE DRY WEATHER. THE
EUROPEAN HAS DRY CONDITIONS PREVAILING DURING THESE PERIODS AND
FOLLOWED IT FOR GUIDANCE. A FRONTAL BOUNDARY BEGINS TO PUSH INTO
THE GREAT LAKES AREA WEDNESDAY NIGHT INTO THURSDAY AND HAVE A
SMALL...20 POP IN THE FORECAST AT THIS POINT.

ALOFT...A NORTHWEST UPPER FLOW WILL BE IN PLACE FROM SUNDAY NIGHT
INTO TUESDAY. RIDGING THEN BEGINS TO BUILD ONCE AGAIN INTO MID WEEK.
RIDGING FIRMLY REESTABLISHES ITSELF OVER THE OHIO VALLEY AND GREAT
LAKES FOR WEDNESDAY AND THURSDAY. AT APPEARS WE MAY BE HEADING BACK
INTO THE 90S FOR THE MIDDLE OF NEXT WEEK.

&&

.AVIATION...(750 AM EDT FRI JUL 22 2011)
STATIONARY FRONT IS SITUATED FROM IOWA EAST TO NORTHERN INDIANA THIS
MORNING. SHOWERS AND THUNDERSTORMS ARE LOCATED ALONG AND NORTH OF
THE BOUNDARY. VFR CLOUDS WITH BASES AROUND 12000FT OR HIGHER WERE IN
PLACE ACROSS SOUTHWEST LOWER MICHIGAN.

SHOWERS AND STORMS EXTENDED FROM THE MISSISSIPPI RIVER EAST ACROSS
LAKE MICHIGAN TOWARD SOUTH HAVEN. THE STORMS THROUGH THE COURSE OF
THE NIGHT HAVE BEEN DISSIPATING AS THEY MOVE ACROSS LAKE MICHIGAN
AND INTO LOWER MICHIGAN. FEEL THE TREND WILL BE FOR THEM TO HOLD
TOGETHER MORE AND MORE THIS MORNING. NOT CONFIDENT IN THE EVOLUTION
THOUGH SO CARRIED VCSH/VCTS. PERIODS OF SHOWERS AND STORMS WILL BE
POSSIBLE RIGHT THROUGH THE 24 HOUR TAF PERIOD. TIMING IS THE MAIN
PROBLEM AS IT IS DIFFICULT TO PIN DOWN A PREFERRED PERIOD.

&&

.MARINE...(440 AM EDT FRI JUL 22 2011)
BIGGEST IMPACTS TO MARINE INTERESTS OVER THE NEXT FEW DAYS WILL BE
THE POTENTIAL FOR FOG AND THUNDERSTORMS. THE POTENTIAL FOR SMALL
CRAFT ADVISORIES WILL BE QUITE LIMITED OVER THE NEXT FEW DAYS WITH A
FAIRLY LIMITED GRADIENT IN PLACE.

THE MOIST AIR MASS IN PLACE ALONG WITH THE LIGHT WINDS WILL HELP THE
CAUSE FOR FOG FORMING OVER THE LAKE. THE LAKE TEMPS HAVE WARMED UP
SIGNIFICANTLY RECENTLY...AND THE POTENTIAL FOR THICK DENSE FOG WILL
BE SOMEWHAT LIMITED...SO WE WILL NOT ISSUE ANY MARINE FOG HEADLINES
FOR NOW. ROUNDS OF THUNDERSTORMS WILL REMAIN POSSIBLE AND REMAIN A
HAZARD TO BOATERS.

&&

.HYDROLOGY...(440 AM EDT FRI JUL 22 2011)
THE NEXT THREE DAYS LOOK LIKE THEY WILL BE A BIT MORE WET THAN WHAT
WE HAVE SEEN ACROSS SW LOWER MICHIGAN OVER THE PAST COUPLE OF WEEKS.
A DRIER DEEP AIR MASS HAS MOVED ACROSS THE AREA BEHIND THE FRONTAL
PASSAGE ON THU. THE DEEP MOIST AIR MASS WILL BE SHIFTING BACK NORTH
WITH PWATS AROUND AND EXCEEDING 2 INCHES. THIS WILL HAVE TWO IMPACTS
ON THE AREA. FIRST...AND WAVE OF LOW PRESSURE MOVING ALONG THE FRONT
WILL HAVE AMPLE MOISTURE TO WORK WITH. SECOND...ANY SHOWERS/STORMS
THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BE HEAVY RAIN PRODUCERS.
WE ARE NOT EXPECTING WIDESPREAD FLOODING ISSUES AT THIS TIME. WE
WILL NEED TO MONITOR RAIN AMOUNTS AS WAVES MOVE THROUGH AS WE COULD
ACCUMULATE SOME DECENT TOTALS OVER THE NEXT THREE DAYS DEPENDING ON
THE TRACK OF THE WAVES.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:    NJJ
SHORT TERM:  NJJ
LONG TERM:   DUKE
AVIATION:    DUKE
MARINE:      NJJ
HYDROLOGY:   NJJ
Hazardous weather outlook, Jul 22, 6:30 AM EDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
630 AM EDT FRI JUL 22 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-231030-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
630 AM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A STATIONARY FRONT WILL REMAIN SITUATED NEAR THE MICHIGAN INDIANA
BORDER REGION TODAY AND TONIGHT. SHOWERS AND STORMS ARE EXPECTED
TO MOVE ALONG THE FRONT FROM WEST TO EAST AFFECTING MOST OF
SOUTHWEST LOWER MICHIGAN DURING THIS TIME. THE MAIN THREAT FROM
STORMS TODAY AND TONIGHT WILL BE HEAVY RAIN AND LIGHTNING. THE
STRONGEST OF STORMS...ESPECIALLY IF SOME DAYTIME HEATING TAKES
PLACE...MAY PRODUCE WINDS TO 60 MPH. LOCALIZED FLOODING IS POSSIBLE
WHEREVER STORMS PERSIST AS A VERY MOIST AIR MASS IS FEEDING THE
STORMS FROM THE SOUTH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS REMAIN POSSIBLE BOTH SATURDAY AND SUNDAY AS THE
FRONT LINGERS IN THE AREA. SOME OF THE STORMS MAY REACH STRONG TO
SEVERE LEVELS...ESPECIALLY ON SUNDAY AS AN AREA OF LOW PRESSURE
MOVES THROUGH THE GREAT LAKES. STORMS MAY TRAIN OVER THE SAME
AREAS RESULTING IN A LOCALIZED FLOOD THREAT THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS A POSSIBILITY TODAY AND TONIGHT.

LMZ844>849-231030-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
630 AM EDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY OVER LAKE MICHIGAN TODAY AND TONIGHT...ESPECIALLY
SOUTH OF MUSKEGON. STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL
RAIN...CLOUD TO WATER LIGHTNING AND IN THE STRONGEST OF STORMS
WINDS TO 60 MPH. AREAS OF FOG WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PERIODS OF SHOWERS AND STORMS CAN BE EXPECTED SATURDAY AND
SUNDAY...SOME OF WHICH MAY BE STRONG TO SEVERE. HEAVY RAIN AND
STRONG WINDS WILL CONTINUE TO BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS A POSSIBILITY TODAY AND TONIGHT.

DUKE

In the hours before

Special weather statement, Jul 22, 9:32 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
932 AM EDT FRI JUL 22 2011

MIZ064-221430-
ALLEGAN-
932 AM EDT FRI JUL 22 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 929 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ALLEGAN...MOVING EAST
NORTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ALLEGAN...            OTSEGO...             HOPKINS...
  MARTIN...             PLAINWELL...          BRADLEY...
  SHELBYVILLE...        WAYLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

&&

LAT...LON 4272 8555 4242 8555 4242 8609 4253 8614
TIME...MOT...LOC 1332Z 250DEG 28KT 4248 8595

MEADE

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 9:32 AM EDTSpecial Weather StatementGRRAllegan58 min
Jul 22, 11:16 AM EDTSpecial Marine WarningGRR89 min

Nearby

Flash Flood Watches in Michigan, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.